| Model Number |
GZ-130P |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the gz transmitter was experiencing a lot of artifacts when the case was touched near the ecg connection.Not in patient use, discovered during setup.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
Event or Problem Description
The biomedical engineer (bme) reported that the gz transmitter was experiencing a lot of artifacts when the case was touched near the ecg connection.Not in patient use, discovered during setup.